# SDR QMLA2019030619025

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N615LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0362
- Aircraft time: 7,287 hours, 23,143 cycles
- Engine: Pwa PW206B2
- Engine time: 3,794 hours, 3,974 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 307466601
- Part serial: A002MCCK
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 3,794 hours, 3,974 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON AIRWORTHINESS CHECK DAMAGE WAS OBSERVED  ON THE NR 2 ENGINE IMPELLER BLADES.
